# SDR CAL950189

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 109382171
- Condition: Inoperative
- Location: Apu
- Part time: 11,730 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0126 - THE APU AUTO SHUT-DOWN DURING CLIMB-OUT AT 27,000 FEET.  APU RESTART WAS UNSUCCESSFUL.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND APU LOAD CONTROL VALVE PARTIALLY OPEN DURING START AND UNDER NO LOAD.  WHEN LOAD WAS APPLIED, APU FREQUENCY WOULD DROP OFF LINE.  THE LOAD CONTROL VALVE WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  )X)
